T. Agoh and K. Dilcher proved convolution identities of Bernoulli numbers in 2007. Their proof was complicated calculations in more than 10 pages, which were based on the relation between the Stirling numbers of second kind and the Bernoulli numbers. In this short paper, we give a simple proof of it. Essentially, the proof is based on just one formula on a new kind of generating function.
"A simple proof of convolution identities of Bernoulli numbers." Proc. Japan Acad. Ser. A Math. Sci. 91 (1) 5 - 6, January 2015. https://doi.org/10.3792/pjaa.91.5